# SDR SIMA2020051109003

- Difficulty date: May 9, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,956 hours, 32,067 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 14523918001
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND THE BAGGAGE DOOR WEBBING CHAFED IN 2 PLACES ON PREVIOUS DOUBLER REPAIR-C/A-REMOVED AND REPLACED THE BAGGAGE DOOR WEBBING PREVIOUS REPAIR DOUBLER IAW EMB 145 SRM 52-30-01 AND ETN-EM-52-043. REPAIR DOUBLER :AL2024-T3 (0.050)
